# SDR SWAA2023100305735

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8788L
- Make and model: Boeing 737-8
- Aircraft serial: 67777
- Aircraft time: 3,018 hours, 1,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LOCATED AFT OF LHS FLAP LOWER POSITION INOP.<[01] RELAMPED EXTERIOR EMERGENCY LIGHT LOCATED AFT OF LHS FLAP LOWER POSITION PER AMM 33-51-04. OPS CHECK GOOD.
